MathSciNet Relay Station
MathSciNet bibliographic data
MR1137229 (93j:33001) 33B10 (42A05)
Mingarelli, A. B.; Wang, S. On the zeros of certain cosine polynomials. Proc. Amer. Math. Soc. 118 (1993), no. 4, 1103–1106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement